MathSciNet Relay Station
MathSciNet bibliographic data
MR1112054 35B40 (35L70 47H20 47N20 58F39)
Ghidaglia, J.-M.; Marzocchi, A. Longtime behaviour of strongly damped wave equations, global attractors and their dimension. SIAM J. Math. Anal. 22 (1991), no. 4, 879–895.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement